MathSciNet Relay Station
MathSciNet bibliographic data
MR1437493 33D80 (05E05 39A10)
Knop, Friedrich; Sahi, Siddhartha A recursion and a combinatorial formula for Jack polynomials. Invent. Math. 128 (1997), no. 1, 9–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement